Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Codimension two complete noncompact submanifolds with nonnegative curvature


Author: Maria Helena Noronha
Journal: Trans. Amer. Math. Soc. 311 (1989), 739-748
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9947-1989-0978374-2
MathSciNet review: 978374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the topology of complete noncompact manifolds with non-negative sectional curvatures isometrically immersed in Euclidean spaces with codimension two. We investigate some conditions which imply that such a manifold is a topological product of a soul by a Euclidean space and this gives a complete topological description of this manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1989-0978374-2
Keywords: Compact soul, reducibility along the soul, curvature operator
Article copyright: © Copyright 1989 American Mathematical Society